Journal Article

On the computation of the generalized inverse of a polynomial matrix

N. P. Karampetakis and P. Tzekis

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 83-97
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.83
On the computation of the generalized inverse of a polynomial  matrix

Show Summary Details

Preview

The main purpose of this paper is to present a quicker and less memory-expensive algorithm for the generalized inversion of polynomial matrices than those presented earlier (Karampetakis, 1997a Computation of the generalized inverse of a polynomial matrix and applications. Linear Algebr. Appl. 252, 35–60 and Karampetakis, 1997b Generalized inverses of two variable polynomial matrices and applications. Circuit Syst. & Signal Process. 16, 439–453).

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.